A Novel Fractional Implicit Polynomial Approach for Stable Representation of Complex Shapes

Full text for this resource is not available from the Research Repository.

Wu, Gang and Zhang, Yanchun ORCID: 0000-0002-5094-5980 (2016) A Novel Fractional Implicit Polynomial Approach for Stable Representation of Complex Shapes. Journal of Mathematical Imaging and Vision, 55 (1). 89 - 104. ISSN 0924-9907

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31390
DOI https://doi.org/10.1007/s10851-015-0615-7
Official URL http://dl.acm.org/citation.cfm?id=2903427
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > Faculty/School/Research Centre/Department > Centre for Applied Informatics
Current > Division/Research > College of Science and Engineering
Keywords implicit polynomials; IPs; computer vision; FIP; shape representation; object recognition
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login